# SDR SWAA2021081743738

- Difficulty date: April 20, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strip
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB PANEL 333DB T/E FAIRING STRIP HAS CRACK AT FASTENER HOLE / REMOVED AND INSTALLED NEW L/H HORIZONTAL STAB PANEL 333DB T/E FAIRING STRIP I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 185A1702 REV:J A-TAG# UP1636
